# SDR LR7A2014080900493

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,518 hours, 31,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 188-2303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3, CHECK , FOUND BELLY AFT OF NLG HAD CORROSION ON LONGERON BS 188-206, LBL 27 & RBL 27, WL 130.  REPAIRED IAW SMP583, 51-60 AND 51-70.
